# SDR JIKA2023032501

- Difficulty date: March 25, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N673AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC673
- Aircraft time: 26,330 hours, 30,457 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

PILOT DECLARED AN IN-FLIGHT EMERGENCY COMING INTO KLAN DUE TO HIGH RT ENGINE OIL TEMPERATURE. PILOT SHUT DOWN RH ENGINE IAW QRH.  LANDED AIRCRAFT WITHOUT INCIDENT. MAINTENANCE INSPECTED RH ENGINE EXHAUST DUCT AND OIL TEMPERATURE BULB AND FILTER.  NO DEFECTS WERE NOTED.  TROUBLESHOOT AND FOUND RH FEATHER VALVE WOULD NOT COMPLETELY CLOSE WHEN CONTROL WAS MOVED. READJUSTED STOP AND FEATHER CONTROL AND CONFIRMED IT WAS HITTING THE STOPS AS REQUIRED.  RH PROP WILL NOW MOVE BACK FROM FEATHER POSITION. PERFORMED GROUND RUNS FOR 30 MINUTES AT 90%.  THE OIL TEMPERATURE STAYED AT 80 DEGREES C. DURING THE ENTIRE RUN.  OPERATIONAL CHECKS NORMAL.  NO PARTS REQUIRED REPLACEMENT.
